# SDR CALA2021051700679

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 77,434 hours, 18,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 49851
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER AT FWD LOWE R CEILING PANEL IAW AMM 33-51-02. FLOOR PROX LIGHTS AT SEATS 1-4 OPS CHECK GOOD. SPT. 7000822.
